| Model Number |
IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2025, a sales representative reported via (b)(4) that (2) ar-1288rtt2-fc3 implant systems nitinol loop was broken on the needles.This was discovered in a case.There was no additional information provided, and additional information has been requested.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.